Change search
ReferencesLink to record
Permanent link

Direct link
Upscaling of the dynamics of dislocation walls
Netherlands. (Mathematics)ORCID iD: 0000-0002-1160-0007
2014 (English)In: Advances in Mathematical Sciences and Applications, ISSN 1343-4373, Vol. 24, 401-414 p.Article in journal (Refereed) Published
Place, publisher, year, edition, pages
Tokyo, Japan, 2014. Vol. 24, 401-414 p.
Keyword [en]
upscaling dislocation dynamicss
National Category
Mathematical Analysis
Research subject
Mathematics
Identifiers
URN: urn:nbn:se:kau:diva-39825OAI: oai:DiVA.org:kau-39825DiVA: diva2:901190
Available from: 2016-02-06 Created: 2016-02-06 Last updated: 2016-08-12

Open Access in DiVA

No full text

Other links

http://mcm-www.jwu.ac.jp/~aikit/AMSA/index.html

Search in DiVA

By author/editor
Muntean, Adrian
Mathematical Analysis

Search outside of DiVA

GoogleGoogle Scholar

Total: 26 hits
ReferencesLink to record
Permanent link

Direct link